Description

Ibuprofen Liquid Capsules 200mg 16 Pack
Nurofen Rapid Relief Liquid Capsules contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Nurofen Liquid Capsules are quickly absorbed to provide pain relief, reduce inflammation and lower temperature. Each liquid capsule contains Ibuprofen 200mg.
Nurofen can be used to treat;
Muscular Pain
Backache
Cold & Flu Symptoms
Fever
Headache
Dental pain
Period pain
Rheumatic Pain
Neuralgia